# SDR REXA2019082951277

- Difficulty date: August 25, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 22,626 hours, 22,471 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS IB SEAT TRACK WEAR STRIP 1 2 AN 3 FROM FRONT RETAINING RIVETS SHEERED AND FWD SECTION OF WEAR STRIP CAN BE LIFTED UP UNBONDED.  COMPLIED WITH REO 601R-53-11-1093.
